# SDR DL72S010798

- Difficulty date: May 18, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Aircraft time: 60,670 hours, 44,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT INTERIOR EMERGENCY EXIT SIGN INOP.  RELAMPED SAME, CHECKS OK.
